MathSciNet Relay Station
MathSciNet bibliographic data
MR2210683 (2007e:60044) 60H10 (60J60)
Fradon, Myriam; Roelly, Sylvie Infinite system of Brownian balls: equilibrium measures are canonical Gibbs. Stoch. Dyn. 6 (2006), no. 1, 97–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement